# SDR 95ZZZM688

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND CRACK IN STRINGER FORWARD SIDE OF STRINGER TO RIB, INSIDE FUEL TANK, LEFT WING STATION 656.56.  REPAIRED PER SRM 57-10-4, FIGURE 8 AND SERVICE BULLETIN 727-57A-159, FIGURE 4.
